MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; Drug eluting permanent left ventricular (lv) pacemaker electrode

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1258T/75
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.Device interrogation revealed high capture threshold on the left ventricular (lv) lead.On (b)(6) 2024, the physician elected to cap and replace the lv lead.The patient condition was stable.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19213924
Report Number2017865-2024-40075
Device Sequence Number20882474
Product Code OJX
UDI-Device Identifier05414734502603
UDI-Public(01)05414734502603(10)3741406(17)150630
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number1258T/75
Device Lot Number3741406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA RV LEAD; TENDRIL STS RA LEAD; UNIFY ASSURA ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight100 KG